To refer to this page use:
|Abstract:||This paper considers the three-dimensional M uskat problem in the stable regime. We obtain a conservation law which provides an L 2 maximum principle for the fluid interface. We also show global in time existence for strong and weak solutions with initial data controlled by explicit constants. Furthermore we refine the available estimates to obtain global existence and uniqueness for strong solutions with larger initial data than we previously had in 2D. Finally we provide global in time results in spaces with critical regularity, giving solutions with bounded slope and time integrable bounded curvature.|
|Electronic Publication Date:||Dec-2016|
|Citation:||Constantin, Peter, Cordoba, Diego, Gancedo, Francisco, Rodriguez-Piazza, Luis, Strain, Robert M. (2016). ON THE MUSKAT PROBLEM: GLOBAL IN TIME RESULTS IN 2D AND 3D. AMERICAN JOURNAL OF MATHEMATICS, 138 (1455 - 1494|
|Pages:||1455 - 1494|
|Type of Material:||Journal Article|
|Journal/Proceeding Title:||AMERICAN JOURNAL OF MATHEMATICS|
Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.